본문 바로가기
KERD
논문KCI 등재

Non-existence of lightlike submanifolds of indefinite trans-Sasakian manifolds with non-metric θ-connections

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We study two types of $1$-lightlike submanifolds, so-called lightlike hypersurface and half lightlike submanifold, of an indefinite trans-Sasakian manifold $\bar{M}$ admitting non-metric $\theta$-connection. We prove that there exist no such two types of $1$-lightlike submanifolds of an indefinite trans-Sasakian manifold $\bar{M}$ admitting non-metric $\theta$-connections.

Abstract

We study two types of $1$-lightlike submanifolds, so-called lightlike hypersurface and half lightlike submanifold, of an indefinite trans-Sasakian manifold $\bar{M}$ admitting non-metric $\theta$-connection. We prove that there exist no such two types of $1$-lightlike submanifolds of an indefinite trans-Sasakian manifold $\bar{M}$ admitting non-metric $\theta$-connections.

참고문헌 (27)

  1. N. S. Agashe, "A semi-symmetric nonmetric connection on a Riemannian manifold", Indian J. Pure Appl. Math, 23(6), pp.399~409 (1992)
  2. Mobin Ahmad, "Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection", Kyungpook Mathematical Journal, 49(3), pp.533~543 (2009), 경북대학교 자연과학대학 수학과
  3. P. Alegre, "Generalized Sasakian space form", Israel J. Math, 141, pp.157~183 (2004)
  4. A. Barman, "On a type of quarter-symmetric non-metric -connection on a Kenmotsu manifold", Bull. Math. Anal. Appl, 4(3), pp.1~11 (2012)
  5. C. Cˇalin, "Contributions to geometry of CR-submanifold", 석사, pp.1998
  6. K. L. Duggal, "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications" (1996), Kluwer Acad. Publishers
  7. K. L. Duggal, "Half-lightlike submanifolds of codimension 2", Math. J. Toyama Univ, 22, pp.121~161 (1999)
  8. K. L. Duggal, "Null Curves and Hypersurfaces of Semi-Riemannian Manifolds" (2007), World Scientific
  9. K. L. Duggal, "Generic lightlike submanifolds of an indefinite Sasakian manifold", Int. Electron. J. Geom, 5(1), pp.108~119 (2010)
  10. K. L. Duggal, "Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics" (2010), Birkh¨auser
  11. A. Friedmann, "Uber die Geometric der halbsymmetrischen", Ubertragung, Math. Z, 21(1), pp.211~223 (1924)
  12. S. Golab, "On semi-symmetric and quarter-symmetric connections", Tensor, 29(3), pp.249~254 (1975)
  13. D. H. Jin, "Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold", Indian J. Pure Appl. Math, 41(4), pp.569~581 (2010)
  14. Dae Ho Jin, "TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD", 순수 및 응용수학, 18(1), pp.51~61 (2011), 한국수학교육학회
  15. Dae Ho Jin, "HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD", 순수 및 응용수학, 18(2), pp.173~183 (2011), 한국수학교육학회
  16. D. H. Jin, "The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold", Balkan J. Geom. Appl, 17(1), pp.49~57 (2012)
  17. 진대호, "GEOMETRY OF LIGHTLIKE HYPERSURFACES OF AN INDEFINITE COSYMPLECTIC MANIFOLD", 대한수학회논문집, 27(1), pp.185~195 (2012), 대한수학회
  18. 진대호, "LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION", 순수 및 응용수학, 19(3), pp.211~228 (2012), 한국수학교육학회[DOI]
  19. D. H. Jin, "Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold", Balkan J. Geom. Appl, 18(1), pp.22~30 (2013)
  20. 진대호, "Einstein lightlike hypersurfaces of a Lorentz space form with a semi-symmetric non-metric connection", 대한수학회보, 50(4), pp.1367~1376 (2013), 대한수학회
  21. D. H. Jin, "Einstein half lightlike submanifolds of a Lorentzian space form with a semisymmetric non-metric connection", J. Ineqal. Appl, 403, pp.13~ (2013)
  22. D. H. Jin, "Generic lightlike submanifolds of an indefinite cosymplectic manifold", Math. Prob. Eng, pp.16~ (2011)
  23. 진대호, "A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection", 대한수학회보, 50(3), pp.705~717 (2013), 대한수학회
  24. J. A. Oubina, "New classes of almost contact metric structures", Publ. Math. Debrecen, 32(3-4), pp.187~193 (1985)
  25. S. Sasaki, "Almost contact manifolds, Lecture notes" (1965), Math. Inst., Tˆohoku Univ., Vol. I, II, III
  26. S. Yadav, "A quart symmetric non-metric connection in a generalized co-symmpletic manifolds", Glob. J. Sci. Fron. Res, 11(9), pp.1~7 (2011)
  27. E. Ya¸sar, "Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection", Math. Scand, 102(227), pp.253~264 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (4건)